# SDR 96ZZZX3769

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3062H
- Make and model: Piper PA-44-180
- Aircraft serial: 447995165
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6704213
- Condition: Cracked
- Location: Aft Trunnion
- Part time: 578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIPER CASTING NR 67043-3 FACF B, CRACKED HORIZONTALLY AT TOP BEARING BOSS.  SUSPECT CAUSE, HARD LANDINGS OR FATIGUED.  INSPECTED OTHER STRUCTURES FOR CRACKS.  NONE NOTED AT THIS TIME.
